A unique patented combination of paracetamol and ibuprofen

MAXIGESIC® is a unique, patented combination of paracetamol 500mg and ibuprofen 150mg, that combines the power of these two ingredients to provide superior pain relief than paracetamol or ibuprofen alone 1, and reduce fever and inflammation.

Faster onset of meaningful pain relief than paracetamol or ibuprofen alone1

Effectively reduces pain
Effectively reduces pain

At maximum dosage, MAXIGESIC provides 78% more effective pain relief than paracetamol1 and 36% more effective relief than ibuprofen1

 Get the maximum dosage
Get the maximum dosage

The only combination analgesic that provides the maximum daily OTC dosage of paracetamol 4000mg and ibuprofen 1200mg, if required.*

Howitworks Clock
Easy dosing regime

Simple, flexible dose of 1–2 tablets every 6 hours as required, up to a maximum 8 tablets per day.1

*2 tablets of MAXIGESIC ® taken every 6 hours over a 24 hour period (8 tablets maximum)

Breaking Out of Pain

For the temporary relief of
the pain associated with

  • Headache
  • Migraine Headache
  • Tension Headache
  • Muscular Pain
  • Backache
  • Period Pain
  • Mild osteoarthritis
  • Rheumatic pain
  • Toothache
  • Dental procedures
  • Fever
  • Tennis elbow
  • Aches and pain from colds and flu
  • Sinus pain
  • Sore throat

Developed in Australasia and going global

MAXIGESIC® was invented and developed in New Zealand by Hartley Atkinson, the founder of AFT Pharmaceuticals. Introduced in New Zealand in 2009, this world-first specific combination analgesic now has license agreements in over 125 countries around the world.

Put Maxigesic® to the test for your pain

Shop Now
Warnings

This preparation is for the relief of minor and temporary ailments and should be used strictly as directed. Do not give to children under 12 years of age. Adults: Keep to the recommended dose. Do not take this medicine for longer than a few days at a time unless advised to by a doctor. Children and adolescents: Keep to the recommended dose. Do not take this medicine for longer than 48 hours at a time unless advised to by a doctor. Excessive use can be harmful and increase the risk of heart attack, stroke or liver damage.

Do Not Use If:

If you are pregnant or trying to become pregnant.

If you have impaired kidney function.

If you have heart failure.

If you are allergic to paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines.

If you get an allergic reaction, stop taking and see your doctor immediately. Also contains lactose.

If you get an allergic reaction, stop taking and see your doctor immediately.

Unless a doctor has told you to, do not take Maxigesic:

If you have asthma.

If you are aged 65 years or over.

With other products containing paracetamol, ibuprofen, aspirin or other anti-inflammatory medicines or with medicines you are taking regularly.

If an overdose is taken or suspected, ring the Poisons Information Centre (Australia 13 11 26, New Zealand 0800 764 766) or go to hospital straight away even if you feel well because of the risk of delayed, serious liver damage.